mental-health-icon
Took the wrong medicine at wrong time
My 47 years old mother was prescribed Lonazep md 0.5, Amitryn 10 at MORNING and Paxidep Cr 12.5 at NIGHT for depression and forgetfulness. But by mistake she took the MORNING medicine (Paxidep) at NIGHT along with (lonazep md). Paxidep was supposed to be taken after 5 days. Also (Amitryn) was not taken any day. It had been 5 days like this. What should be done now? >>>Should she start taking the medicine course correctly this time? (I'm attaching the prescription image.)
427 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Plz restart the medicines as per the prescription
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
No issues. Continue medicine as prescribed
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.